Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 97, NWS Norman, OK

May 18, 2025Ellis County, Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 18, 2025, 6:09 PM CDT for Ellis County, Woodward County, Oklahoma. It was in force for 51 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 6:09 PM CDT (23:09 UTC)
Expired
May 18, 2025, 7:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Ellis County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 132 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:11 PM CDTHAIL 43 Nw Harmon, OKDelayed report. Report from mPING: Grapefruit (4.00 in.).
May 18, 6:15 PM CDTHAIL 41 Ne Arnett, OKX Post with photo.
May 18, 6:18 PM CDTHAIL 3.067 N Harmon, OKPhoto on X with Calipers. Time is radar estimate.
May 18, 6:28 PM CDTHAIL 2.757 S Fargo, OKReport from mPING: Baseball (2.75 in.).
May 18, 6:32 PM CDTHAIL 37 N Harmon, OKReport from mPING: Tea Cup (3.00 in.).
May 18, 6:42 PM CDTHAIL 16 Se Woodward, OKDelayed report. Report from mPING: Quarter (1.00 in.).
May 18, 6:42 PM CDTHAIL 2.757 Se Fargo, OKReport from mPING: Baseball (2.75 in.).
May 18, 6:45 PM CDTHAIL 36 Se Fargo, OKX post with Photo.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:38 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

338 
WFUS54 KOUN 182309
TOROUN
OKC045-153-190000-
/O.NEW.KOUN.TO.W.0097.250518T2309Z-250519T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
609 PM CDT Sun May 18 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Ellis County in northwestern Oklahoma...
  Southwestern Woodward County in northwestern Oklahoma...

* Until 700 PM CDT.

* At 609 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northeast of Arnett, moving east at 25 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Sharon and Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3639 9935 3617 9923 3616 9938 3614 9938
      3610 9975 3623 9978
TIME...MOT...LOC 2309Z 248DEG 21KT 3616 9970 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Bunker
4 follow-up statements
558 
WWUS54 KOUN 182314
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
614 PM CDT Sun May 18 2025

OKC045-153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-Woodward OK-
614 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ELLIS AND SOUTHWESTERN WOODWARD COUNTIES...

At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles west of Harmon, moving east at 25 mph.

HAZARD...Tornado and grapefruit size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sharon and Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3639 9935 3617 9923 3616 9938 3614 9938
      3610 9975 3623 9978
TIME...MOT...LOC 2314Z 248DEG 21KT 3617 9967 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN

$$

Bunker
175 
WWUS54 KOUN 182328
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
628 PM CDT Sun May 18 2025

OKC045-153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-Woodward OK-
628 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ELLIS AND SOUTHWESTERN WOODWARD COUNTIES...

At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Harmon, moving northeast at 25 mph.

HAZARD...Tornado and grapefruit size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3619 9924 3618 9965 3626 9969 3639 9935
TIME...MOT...LOC 2328Z 238DEG 21KT 3624 9960 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN

$$

Bunker
143 
WWUS54 KOUN 182342
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
642 PM CDT Sun May 18 2025

OKC045-182351-
/O.CAN.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-
642 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR CENTRAL ELLIS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935
TIME...MOT...LOC 2341Z 243DEG 22KT 3629 9951 

$$

OKC153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Woodward OK-
642 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN WOODWARD COUNTY...

At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Fargo, moving northeast at 25 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935
TIME...MOT...LOC 2341Z 243DEG 22KT 3629 9951 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

Bunker
894 
WWUS54 KOUN 182357
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
657 PM CDT Sun May 18 2025

OKC153-190007-
/O.EXP.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Woodward OK-
657 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR SOUTHWESTERN WOODWARD COUNTY WILL EXPIRE
AT 700 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935
TIME...MOT...LOC 2357Z 248DEG 21KT 3632 9941 

$$

Bunker

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 2:02 PM CDT, 4 hours 7 minutes earlier. Its key messages:

  • Updated at 201 PM CDT Sun May 18 2025
  • Severe weather is expected Today and Monday, with significant tornadoes possible.
  • Shower/storm chances return end of the week.
Area forecast discussion, May 18, 2:02 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
202 PM CDT Sun May 18 2025

...New NEAR TERM, SHORT TERM...

.KEY MESSAGES...
Updated at 201 PM CDT Sun May 18 2025

 - Severe weather is expected Today and Monday, with significant
   tornadoes possible.

 - Shower/storm chances return end of the week.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 201 PM CDT Sun May 18 2025

Severe weather is possible across our forecast area through the
evening hours. The main upper wave/trough of this system will remain
to our west over the Colorado Rockies. Meanwhile down in the lower
levels are two surface boundaries: an advancing dryline across the
Southern High Plains and a warm front lifting from northern Oklahoma
into Kansas. All of our forecast area is within the warm and
moist/muggy sector of these surface boundaries with lower 70s
dewpoints creeping well into northern Oklahoma while steepening mid-
level lapse rates will result in up to strong instability during
diurnal heating hours.  The deep-layer shear will be sufficient for
organized supercell development while an strong veering low-level
jet increasing after sundown could maintain storm organization and
the tornado potential through the evening hours.

Convection may start to initiate off the dryline late this afternoon
as it approaches western Oklahoma.  Although several HRRR runs keep
the most of the storm cells tracking east-northeast across northern
Oklahoma, other CAMS solutions develop convection more widespread
across western Oklahoma and adjacent western north Texas. Should any
of these storms track into central Oklahoma this evening into
slightly less unstable air, they could remain severe and organized
especially with the low-level jet firing up.  In addition to the
potential of surface-based dryline convection, there could be
additional elevated convection across our southern CWA through
tonight as the main wave ejects a few shortwaves downstream through
the mid-levels. However, the severe risk would decrease after
midnight into the early Monday morning hours.

Overall storm POPs through this evening are 30-50% but should any
develop much of the ingredients will be in place to become severe
and capable of producing supercells with all severe hazards
possible: large hail, damaging wind gusts, and a few tornados.
Stratus across northwest Oklahoma where dryline convection may
initiate is expected to gradually erode this afternoon for heating
to enhance instability and surface mixing but should it not could be
an inhibitor.   Although the Central Plains of Kansas will have the
overall highest risk from this system, some of that Moderate risk
may spill into far northern Oklahoma.  Both our northern and western
CWA will have the highest severe and tornado risks through this
evening.

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 201 PM CDT Sun May 18 2025

A severe risk again across much of our CWA for Monday until this
system starts to exit to the east Monday night as the cold front
pushes through.  Not expecting the dryline to diurnally retreat
Sunday night but remain stretched across western Oklahoma into
western north Texas on Monday and perhaps punch closer into central
Oklahoma during the afternoon.  As a result, the severe risk will be
highest across the eastern half of our CWA where the moist and
strong unstable air will be in place with less severe risk across
the western half of our CWA behind the dryline.  This will be
dependent on where the dryline ends up during the afternoon.
Convection may again initiate off the dryline Monday afternoon with
all the ingredients still there for supercells producing all hazards
in areas along and east of the dryline into the evening hours.  The
upper troughs axis and cold front starts advancing during the
evening and overnight with POPs entirely out of our area by early
Tuesday morning.  The upper trough exits Tuesday with a drier air
mass coming down off the Central Plains.  We'll see our first full
day of Sun on Tuesday and climatically normal temperatures with
highs in the lower to mid 80s.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 222 AM CDT Sun May 18 2025

Models shows drier air moving into the region behind the fronts
which will lead to a dry forecast Wednesday and Thursday. The cooler
temperatures will also continue the middle part of the week with
highs remaining in the 70s/80s. Models show low rain chances
returning late Thursday/Friday and could continue into next weekend.
Temperatures are also expected to warm back into the 80s and 90s
towards the end of the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1205 PM CDT Sun May 18 2025

MVFR stratus appears fairly persistent, but may see some lifting
and/or clearing this afternoon at places. Severe storms will be
possible across the forecast area this afternoon and evening,
with the highest chances across northern Oklahoma and near the Red
River (lower chances through central Oklahoma). Stratus looks to
redevelop briefly across parts of eastern / central Oklahoma
tomorrow morning. Southerly winds will remain gusty through most
of the TAF period.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  84  58  81 /  40  30  30   0
Hobart OK         65  89  56  82 /  10  10  10   0
Wichita Falls TX  70  90  60  83 /  30  30  10   0
Gage OK           55  88  50  82 /   0   0  10   0
Ponca City OK     66  83  55  79 /  40  40  50   0
Durant OK         70  83  64  81 /  40  70  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....25
AVIATION...14

In the hours before

Local storm report, May 18, 5:47 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
547 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Hail             1 E Arnett              36.14N 99.76W
05/18/2025  E3.50 Inch       Ellis              OK   Public

            Report from mPING: Baseball++ (3.50 in.).

&&

AZ
Local storm report, May 18, 5:50 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
550 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Hail             6 W Arnett              36.14N 99.88W
05/18/2025  M3.91 Inch       Ellis              OK   Broadcast Media

&&

AZ
Local storm report, May 18, 5:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
551 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     Hail             2 E Rosston             36.81N 99.89W
05/18/2025  E2.75 Inch       Harper             OK   Public

            Report from mPING: Baseball (2.75 in.).

&&

AZ
Local storm report, May 18, 5:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
559 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             4 W Harmon              36.14N 99.64W
05/18/2025  E1.75 Inch       Ellis              OK   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

AZ
Local storm report, May 18, 6:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
605 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tstm Wnd Gst     8 WSW Arnett            36.09N 99.90W
05/18/2025  M62 MPH          Ellis              OK   Mesonet

&&

AZ
Local storm report, May 18, 6:07 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
607 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Hail             5 E Arnett              36.16N 99.69W
05/18/2025  E1.50 Inch       Ellis              OK   Public

            Report from mPING: Ping Pong Ball (1.50
            in.), Time is radar estimate.

&&

AZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:01 PM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
May 17, 7:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Pontotoc42 min
May 17, 7:05 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall25 min
May 17, 7:23 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall, Pontotoc52 min
May 17, 7:35 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan40 min
May 17, 7:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal48 min
May 17, 7:56 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc49 min
May 17, 8:27 PM CDTSevere Thunderstorm WarningOUNAtoka33 min
May 17, 8:45 PM CDTSpecial Weather StatementOUNWoodward30 min
May 17, 8:51 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole39 min
May 17, 9:25 PM CDTSpecial Weather StatementOUNLogan, Oklahoma35 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma31 min
May 17, 9:32 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole13 min
May 17, 9:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma46 min
May 17, 9:53 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma28 min
May 17, 10:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie52 min
May 17, 10:44 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNPottawatomie, Seminole46 min
May 17, 10:46 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher44 min
May 17, 10:54 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
May 17, 11:16 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole44 min
May 17, 11:24 PM CDTSpecial Weather StatementOUNPayne36 min
May 17, 11:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher49 min
May 17, 11:28 PM CDTFlash Flood WarningOUNCuster, Washita2 hr
May 17, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield37 min
May 17, 11:46 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne44 min
May 17, 11:46 PM CDTSevere Thunderstorm WarningOUNBlaine17 min
May 18, 12:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher47 min
May 18, 12:27 AM CDTSpecial Weather StatementOUNPayne33 min
May 18, 12:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
May 18, 1:18 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie27 min
May 18, 1:28 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie32 min
May 18, 1:52 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole38 min
May 18, 2:27 AM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole48 min
May 18, 2:58 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole47 min
May 18, 4:45 PM CDTSpecial Weather StatementOUNEllis45 min
May 18, 4:53 PM CDTSevere Thunderstorm WarningOUNEllis, Harper52 min
May 18, 4:57 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward48 min
May 18, 5:09 PM CDTTornado WarningOUNEllis, Roger Mills36 min
May 18, 5:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper24 min
May 18, 5:40 PM CDTTornado WarningOUNEllis, Woodward35 min
May 18, 6:34 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNEllis, Woodward41 min
May 18, 6:59 PM CDTSpecial Weather StatementOUNWoodward31 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.